MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Model Number FT3 G3
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys ft3 iii results for 1 patient sample on a cobas e 801 analytical unit.This medwatch will cover ft3.Refer to medwatch with a1 patient identifier (b)(6) for information on the tsh results, medwatch with a1 patient identifier (b)(6) for information on the ft4 results, and medwatch with a1 patient identifier (b)(6) for information on the t3 results.Refer to the attachment to the medwatch for all patient data.The initial results were reported outside of the laboratory.The doctor questioned the results as they did not match the patient's clinical picture.The analyzer serial number is (b)(6).
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
The calibration and qc provided was acceptable.It was determined that the result differences generated between the different methods are consistent with methodological differences.This relates to the overall setups of the assays, the antibodies used, differences in reference materials/methods, and the standardized methodology used.The investigation did not identify a product problem.
 
Additional Manufacturer Narrative
Sections d4 and g4 have been updated.

Brand Name
ELECSYS FT3 III
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16955702
Report Number1823260-2023-01677
Device Sequence Number7013027
Product Code CDP
UDI-Device Identifier04015630939718
UDI-Public04015630939718
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K963127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT3 G3
Device Catalogue Number07027362190
Device Lot Number660565
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Supplement Date Received by Manufacturer05/24/2023
07/26/2023
Initial Report FDA Received Date05/18/2023
Supplement Report FDA Received Date06/16/2023
08/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient SexMale